# SDR IPXA2020021435094

- Difficulty date: February 12, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 27,441 hours, 18,854 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE FL280 REC'D AN "ATC" CHIME FOR CPDLC RADIO CHG. SUBSEQUENTLY THE FOLLOWING  INDICATIONS WERE DISPLAYED: AUTOPILOT, A YELLOW LINE THRU VNAV PATH & LNAV FMAS RED AIRSPEED INDICATOR DROP 310 KTS TO 220 KTS THEN RETURNED, VNAV KICKED OFF AND REVERTED TO ALTITUDE HOLD.REPLACED ACARS CMU IAW AMM 23-22-01. OPS CK GOOD. CORRECT SOFTWARE INSTALLED IAW ACFT SOFTWARE MATRIX VERSION 84. THIS CLEARS M698855, PLACARD REMOVED.
